# SDR SWIA201128216

- Difficulty date: October 12, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 28,294 hours, 39,235 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY FLOOR LIGHT AT ROW 2 BROKEN.  (FLT 6222)  REPAIRED BROKEN WIRE FOR THE FLOOR EMERGENCY RED LIGHT AT ROW 2.
